# SDR GN0A20161202001

- Difficulty date: November 21, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N650CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- Aircraft time: 38,881 hours, 40,529 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF CREW SELECTED THE GEAR TO COME UP, NOSE GEAR WOULD NOT RETRACT.
